Some applications of linear forms in logarithms
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 2, Talk no. 28, 2 p.
@article{SDPP_1975-1976__17_2_A4_0,
     author = {Shorey, T. N.},
     title = {Some applications of linear forms in logarithms},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {17},
     number = {2},
     year = {1975-1976},
     note = {talk:28},
     zbl = {0354.10007},
     mrnumber = {450172},
     language = {en},
     url = {http://www.numdam.org/item/SDPP_1975-1976__17_2_A4_0}
}
Shorey, T. N. Some applications of linear forms in logarithms. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 2, Talk no. 28, 2 p. http://www.numdam.org/item/SDPP_1975-1976__17_2_A4_0/

[1] Baker (A.). - The theory of linear forms in logarithms, "Advances in transcendence theory". - London and New York, Academic Press, 1977. | MR 498417 | Zbl 0361.10028

[2] Poorten (A. J. Van Der). - Effectively computable bounds for the solutions of certain diophantine equations, Acta Arithm., Warszawa (to appear). | Zbl 0318.10016

[3] Poorten (A. J. Van Der). - Linear forms in logarithms in the p-adic case, "Advances in transcendence theory". - London and New York, Academic Press, 1977. | MR 498418

[4] Shorey (T.N.) and Tijdeman (R.). - New applications of diophantine approximations to diophantine equations, Math. Scand. (to appear). | MR 447110 | Zbl 0341.10017

[5] Shorey (T.N.), Poorten (A. J. Van Der), Tijdeman (R.) and Schinzel (A.). - Applications of the Gel'fond-Baker method to diophantine equations, "Advances in transcendence theory". - London and New York, Academic Press, 1977. | MR 472689 | Zbl 0371.10015

[6] Shorey (T.N.). - On the greatest prime factor of (axm + byn) (to appear). | MR 725956

[7] Stewart (C.L.). - Divisor properties cf arithmetical sequences, Phil. d. Thesis, University of Cambridge, 1976.